Handbook Series Linear Algebra. The Modified L R Algorithm for Complex Hessenberg Matrices.
Numerische Mathematik, Tome 12 (1968), pp. 369-376
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1968__12_131882,
author = {J.H. WILKINSON and R.S. MARTIN},
title = {Handbook {Series} {Linear} {Algebra.} {The} {Modified} {L} {R} {Algorithm} for {Complex} {Hessenberg} {Matrices.}},
journal = {Numerische Mathematik},
pages = {369--376},
year = {1968},
volume = {12},
zbl = {0184.37505},
url = {http://geodesic.mathdoc.fr/item/NUMA_1968__12_131882/}
}
J.H. WILKINSON; R.S. MARTIN. Handbook Series Linear Algebra. The Modified L R Algorithm for Complex Hessenberg Matrices.. Numerische Mathematik, Tome 12 (1968), pp. 369-376. http://geodesic.mathdoc.fr/item/NUMA_1968__12_131882/